Two sharp inequalities for operators in a Hilbert space

N.O. Kriachko (Oles Honchar Dnipro National University)

Abstract


In this paper we obtained generalisations of the L. V. Taikov’s and N. Ainulloev’s sharp inequalities, which estimate a norm of function's first-order derivative (L. V. Taikov) and a norm of function's second-order derivative (N. Ainulloev) via the modulus of continuity or the modulus of smoothness of the function itself and the modulus of continuity or the modulus of smoothness of the function's second-order derivative. The generalisations are obtained on the power of unbounded self-adjoint operators which act in a Hilbert space. The moduli of continuity or smoothness are defined by a strongly continuous group of unitary operators.

Keywords


Hilbert space; self-adjoint operator; modulus of smoothness; partition of unity; strongly continuous group of unitary operators

Full Text:

PDF

References


Ainulloev N. "An exact estimate of the second derivative in $$$L_p$$$", Math. Notes AN SSSR, 1991; 49(5): pp. 443-445. doi:10.1007/BF01142636

Akhiezer N.I., Glazman I.M. Theory of linear operators in Hilbert space, Vyshcha shkola, 1977. (in Russian)

Babenko V.F., Bilichenko R.O. "Approximation of unbounded operators by bounded operators in a Hilbert space", Ukrainian Math. J., 2009; 61(2): pp. 179-187. doi:10.1007/s11253-009-0212-2

Babenko V.F., Bilichenko R.O. "The best approximation of classes, defined by powers of self-adjoint operators acting in Hilbert space, by other classes", Res. Math., 2009; 17: pp. 23-30. (in Russian) doi:10.15421/240904

Berezanskij Yu.M., Us G.F., Sheftel' Z.G. Functional analysis, Vyshcha Shkola, 1990. (in Russian)

Kuptsov N.P. "Direct and converse theorems of approximation theory and semigroups of operators", Russian Math. Surv., 1968; 23(4): pp. 115-177. doi:10.1070/RM1968v023n04ABEH003773

Taikov L.V. "Some exact inequalities in approximation theory for functions", Anal. Math., 1976; 2: pp. 77-85.

Trenogin V.A. Functional Analysis, Nauka, 1980.




DOI: https://doi.org/10.15421/242206

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 N.O. Kriachko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

More►


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU